RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 2, Issue 2  


Engineering Mathematics
Mathematical modeling of group concurrency in game theory
A. N. Ivutin, E. V. Larkin, A. S. Novikov
3

Computational Mathematics
Comparison of numerical modeling methods for quasi-steady process in conducting nondispersive medium with relaxation
E. A. Bogatyreva
13
Research into functional equations arising from mathematical modeling of critical states of heterogeneous soft layers
V. L. Dilman, D. A. Trunova
19
Numerical research of degenerate dynamic balance model of the cell cycle
S. I. Ebel
25
On the computational efficiency of the algorithm of the numerical solution of optimal control problems for models of Leontieff type
A. V. Keller
39
A method for shock calculation
V. F. Kuropatenko, M. N. Yakimova
60
Existence of solutions in quasi-Banach spaces for evolutionary Sobolev type equations in relatively radial case
M. A. Sagadeeva, A. S. Rashid
71
Boussinesq – Löve mathematical model on a geometrical graph
A. A. Zamyshlyaeva, A. V. Lut
82
Journal of Computational and Engineering Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019